MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS INSERT SZ 7-8 9MM; PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMICONSTRAINED CEMENTED POLYMERMETALPOLYMER

SMITH & NEPHEW, INC. GII PS INSERT SZ 7-8 9MM; PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMICONSTRAINED CEMENTED POLYMERMETALPOLYMER
Catalog Number 71420844
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision was performed on an insert and soft tissue was clean out.A thicker insert was implanted.
 
Additional Manufacturer Narrative
Pma/510k correct date added.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, based on the reported revision/upsizing of the poly insert and ¿soft-tissue clean-out¿ along with the lateral-sided pain, soft tissue impingement or irritation from hardware could have been contributing factors to the reported pain and subsequent revision, although, these are not apparent in the single image provided.Patient impact beyond the reported pain, revision procedure and an expected brief post-op rehab is not anticipated.No further medical assessment can be rendered at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
GII PS INSERT SZ 7-8 9MM
Common Device Name
PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMICONSTRAINED CEMENTED POLYMERMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8210570
Report Number1020279-2019-00020
Device Sequence Number1682716
Product Code JWH
UDI-Device Identifier03596010209719
UDI-Public03596010209719
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/15/2011
Device Catalogue Number71420844
Device Lot Number01KM07322
Initial Date Received by Manufacturer 12/10/2018
Supplement Date Received by Manufacturer11/28/2018
11/28/2018
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date03/01/2019
04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;